zbMATH — the first resource for mathematics

Images of homogeneous vector bundles and varieties of complexes. (English) Zbl 0322.14020

14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
14M15 Grassmannians, Schubert varieties, flag manifolds
Full Text: DOI
[1] Raoul Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203 – 248. · Zbl 0094.35701 · doi:10.2307/1969996 · doi.org
[2] D. Buchsbaum and D. Eisenbud, Unpublished research.
[3] M. Hochster and John A. Eagon, Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Amer. J. Math. 93 (1971), 1020 – 1058. · Zbl 0244.13012 · doi:10.2307/2373744 · doi.org
[4] George R. Kempf, Vanishing theorems for flag manifolds, Amer. J. Math. 98 (1976), no. 2, 325 – 331. · Zbl 0338.14019 · doi:10.2307/2373887 · doi.org
[5] G. Kempf, Finn Faye Knudsen, D. Mumford, and B. Saint-Donat, Toroidal embeddings. I, Lecture Notes in Mathematics, Vol. 339, Springer-Verlag, Berlin-New York, 1973. · Zbl 0271.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.